# SDR CALA2019030100329

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 17,441 hours, 6,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT LIGHT AND HORN CAME ON AT FL 220. FOUND GROUND AIR CONDITIONING CHECK VALVE OFF ITS HINGE ALLOWING PRESSURIZED AIR TO ESCAPE OVERBOARD. REPLACED FLAPPER DOOR/CHECK VALVE. DOOR SECURED AND OPERATES NORMALLY. REF AMM 21-21-01 PAGE 401. IPC REFERENCE # 21-21-01-01A.
